# SDR MALA010450

- Difficulty date: April 13, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- Aircraft time: 9,344 hours, 10,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK ,FOUND TWO GROUPS OF DENTS AFT OF LT ICESHIELD AT STA 363.0.  MX FOUND GROUP OF DENTS AT STA 363 BELOW WINDOW REINFORCEMENT OUT OF ALLOWABLE LIMIT, 2ND GROUP STA 347 ARE WINTHIN ALLOWABLE LIMITS.  NDT PERFFVNDT006EC NO CRACKS NOTED.  DENTS ARE ACCEPTED AS IS IAW SAAB STATEMENT 340SDS001496.
